MAUDE Adverse Event Report: Abbott Medical Amplatzer Torqvue Delivery System; Catheter, Percutaneous

Abbott Medical Amplatzer Torqvue Delivery System; Catheter, Percutaneous
Model Number 9-ITV06F180/80
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6)2026, a 6mm x 4 mm amplatzer pda occluder was chosen for implant using a 6f amplatzer torqvue delivery system.The pda was measured at 2 mm.The patient did not have tortuous anatomy.The delivery sheath was inspected prior to use, and no damage, kinks, or obstructions were observed.The device was flushed and prepared according to the instructions for use (ifu) prior to delivery.During the first deployment attempt, it was noted that the retention disc of the pda device was successfully opened and positioned across the pda.However, the device position was deemed unsatisfactory.The physician attempted to recapture the device for repositioning but experienced difficulty retrieving the device into the sheath.Upon inspection, the tip of the sheath was found to be bent, which hindered device retrieval.Additional force was applied, and the device was successfully recaptured and withdrawn into the sheath.The 6f sheath was then exchanged for a new 7f amplatzer torqvue delivery system (lot no.11309053).The device was flushed, reloaded, and redeployed.The second deployment was successful, and the device was implanted in the desired position.The procedure was completed successfully without any patient injury or adverse clinical consequences.The patient remained stable throughout the procedure and upon completion of the intervention.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Amplatzer Torqvue Delivery System
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50801584
Report Number2135147-2026-06270
Device Sequence Number8653455
Product Code DQY
UDI-Device Identifier00811806010779
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ITV06F180/80
Device Catalogue Number9-ITV06F180/80
Device Lot Number11020686
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown